TITLE

Generalized form of anhysteretic magnetization function for Jiles–Atherton theory of hysteresis

AUTHOR(S)
Raghunathan, A.; Melikhov, Y.; Snyder, J. E.; Jiles, D. C.
PUB. DATE
October 2009
SOURCE
Applied Physics Letters;10/26/2009, Vol. 95 Issue 17, p172510
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A generalized form of anhysteretic magnetization function to extend Jiles–Atherton theory to different forms of anisotropy has been derived. The general equation for the function has been compared with those of calculations made on the basis of known equations for specific cases: axially anisotropic (one-dimensional), planar anisotropic (two-dimensional), and isotropic (three-dimensional). The Jiles–Atherton model using the proposed functional form of generalized anhysteretic magnetization function for anisotropy dependence has been validated and the necessary equations derived. It has been shown in this work that this functional form of anhysteretic magnetization with necessary boundary conditions can be reduced to the familiar specific model equations in the particular cases.
ACCESSION #
44909815

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics